# SDR DALA2021092005580

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,707 hours, 30,925 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 33 S42-43r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 CORROSION SHEAR TIE LOCATED FR33 AND BTW STR 42R TO STR 43R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE AND FASTENERS AS PER SRM 51-72-11. (1954090)
